English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49378/84106 (59%)
Visitors : 7378926      Online Users : 82
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/105927


    Title: Risks of Abnormal Internet Use among Adolescents with Attention-deficit/Hyperactivity Disorder
    Authors: Jun-Han Wu;Yue-Cune Chang;Ruu-Fen Tzang
    Keywords: attention-deficit/hyperactivity disorder;compulsive Internet use
    Date: 2014-12-01
    Issue Date: 2016-04-22 13:11:15 (UTC+8)
    Abstract: Purpose

    This aim of the study is to investigate the risks among adolescents with attention-deficit/hyperactivity disorder (ADHD) who develop compulsive Internet use (CIU) and adolescents who do not develop CIU.

    Methods

    Seventy-eight adolescents with ADHD completed general demographic questionnaires that included information on body mass index, subtype, comorbidity, and behavioral problems. The family characteristics included information on parental ADHD diagnosis, psychiatric symptoms, and media exposure problems. The respondents were categorized as ADHD with CIU or ADHD with non-CIU, based on the Internet addiction cutoff point by the standardized measurements of the Chen Internet Addiction Scale.

    Results

    The results revealed 12.8% of the adolescents with ADHD had CIU. They were characterized by average height, tendency to withdraw, having a young father, and playing computer games for more than 1 hour daily.

    Conclusion

    More attention to ADHD adolescents with CIU is warranted. An early intervention program is suggested for their social withdrawal tendency.
    Relation: Journal of Experimental & Clinical Medicine 6(6), pp.190-194
    DOI: 10.1016/j.jecm.2014.10.010
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML65View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback